# SDR R61A201607050404

- Difficulty date: July 5, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 4,970 hours, 3,523 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A LAV SMOKE INDICATION.  CREW CALLED F/A WHO ADVISED THAT A PASSENGER HAD SMOKED AN E-CIG IN THE LAV.  NO FURTHER ACTION WAS REQUIRED.
